# SDR 2017FA0000408

- Difficulty date: January 5, 2017
- Submitted: August 10, 2017
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft serial: 0536E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C774
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 1,855 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE  WAS FOUND IN A DELAMINATED STATE DURING A PREFLIGHT INSPECTION.   THE ABRASION STRIP HAD DELAMINATED FROM THE LEADING EDGE OF THE BLADE.  PROBABLE CAUSE OF DELAMINATION IS IMPROPER CURE TIME FOR THE BONDING ADHESIVE, IMPROPER MIXING OF THE BONDING ADHESIVE, AND OR IMPROPER BEND RADIUS TO METAL LEADING EDGE CAUSING IT NOT TO SEAT PROPERLY AGAINST THE BLADES CONTOURED LEADING EDGE.
